Completely bounded disjointness preserving operators between Fourier algebras

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, we characterize surjective completely bounded disjointness preserving linear operators on Fourier algebras of locally compact amenable groups. We show that such operators are given by weighted homomorphisms induced by piecewise affine proper maps.
Original languageEnglish
Pages (from-to)469-473
Number of pages5
JournalJournal of Mathematical Analysis and its Applications
Volume382
Issue number1
DOIs
Publication statusPublished - 01 Oct 2011

Fingerprint Dive into the research topics of 'Completely bounded disjointness preserving operators between Fourier algebras'. Together they form a unique fingerprint.

Cite this